# SDR AT9900243

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND FLOORBOARD SUPPORT CLIP AND FORMER FLANGE AT BS 267 RBL 3 CORRODED.  REMOVED FASTENERS, FABRICATED ANGLE, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED IAW B737 SRM 51-40-3, 51-30-2,  AND 51-10-6.
